# SDR AALA202409197892

- Difficulty date: September 17, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 33,718 hours, 13,698 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROWS 35, 36 EMERGENCY LIGHTS INOP. FOUND CONNECTOR 7260VC14-A BROKEN. REMOVED AND REPLACED CONNECTOR 7260VC14-A.
